MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3; TURBIDIMETRIC, TOTAL PROTEIN
Model Number TPUC G3
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was a complaint of questionable total protein urine/csf gen.3 results for 1 patient tested with two cobas 8000 c502 modules.The cobas 8000 c502 module serial numbers were (b)(4).The sample type was urine.The patient¿s initial result on module a was 100 mg/l; the repeat was 100 mg/l.The patient¿s initial result on module b was 100 mg/l; the repeat was 100 mg/l.The patient¿s sample was tested on an unspecified competitor's analyzer via a qualitative test and received a negative result.The patient¿s sample was tested with a pyrogallol red method and received a result of 7 mg/l.It is unknown if the questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The investigation results and the customer results are comparable and within the expected range.A reagent issue can be excluded.The investigation found the observed differences are consistent with the underlying differences in test principles.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The customer stated they had provided the incorrect units of measurement as "mg/l" initially.The correct units of measurement are mg/dl.Please refer to the attached data for updated customer results.The patient's complained sample was investigated by the manufacturer.Please refer to the attached data.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TURBIDIMETRIC, TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12746163
Report Number1823260-2021-03205
Device Sequence Number4471336
Product Code JGQ
UDI-Device Identifier04015630919536
UDI-Public04015630919536
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPUC G3
Device Catalogue Number03333825190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/04/2021
12/02/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date11/29/2021
12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown